Doctor insights on:
Can Vitamins Cause Constipation
It's possible: For some women, prenatal vitamins can cause unwanted symptoms. Nausea is common, but diarrhea is also possible. If you are having this problem, you may want to switch to a different type of vitamin - I find that chewable or gummy vitamins are usually better tolerated. ...Read moreSee 1 more doctor answer
Hard to Say: Many foods can contribute to constipation. Typically the nuts, grains, and dried fruit in many granolas should help maintain regular stools, but this requires plenty of water intake. Even with high-fiber foods, inadequate fluids can cause constipation to occur. That said, examining diet, fluids, and exercise overall, rather than a single component, will yield the most complete answer. ...Read more
Absolutely yes..: This medicine slows down your intestinal motility, reduces fecal volume and increases viscosity, thus it can cause constipation if you are senstive to it or over using it. It is often used to treat diarrhea, short-term use. Stopping it should resolve your constipiation in a couple of days if it is causing your constipation. Consult doc if severe/persistent. Good luck. ...Read moreSee 1 more doctor answer
In some people: Some people can develop constipation with certain vitamins, particularly those that contain iron. Taking vitamins with a large glass of water and increasing fiber content in the diet can help prevent this. Opt for multivitamins made from raw whole foods for better overall tolerance and absorption. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can vitamin b cause constipation?
- Can vitamin d cause constipation?
- Can vitamin supplements cause constipation?
- Ask a doctor a question free online
- Can vitamin e cause constipation?
- Can too much vitamin c cause constipation?
- Can vitamin d cause constipation in infants?
- Can vitamin b complex cause constipation?
- Talk to a gastroenterologist online